Dealing With The Chills Trying To Get Off Suboxone
Dave
Posted: March 5, 2019, 11:39 PM







Hello, I’m looking to make the jump off of suboxone. I have been taking it for the last 4 years after dealing with an opioid addiction. I have tapered down just under 2mg’s a day on my own without any help or encouragement from my prescribing doctor who would just love my business forever. Any my biggest problem or the one I fear the most is the chill/cold sweats. Is there a way to help ease this in any way besides Tylenol, Motrin. Etc? Any advice will be greatly appreciated. I really look forward to having these chemicals out of my body and brain and be back to my normal self very soon. Thank you in advance!!!
  Top
Andy
Posted: March 7, 2019, 9:05 PM







Hey there. I guess if you are on here you have googled plenty of info. I am finding more useful information in the comments sections of some of the articles - lots of people sharing their stories of there detox/taper schedules - how long effects last, etc.

I came across an article a few months ago suggesting a medication called clonidine. It is a blood pressure medication - apparently it has a list of "off label" or secondary uses - dealing with the hot/cold clammy flashes is one of them.

I used it when I did a quick taper & went off completely after a few days of taper. I only made it 5 days here & 5 days there - but I did take it when I was feeling the withdraw/sweatychills - it did make the temperature feeling on my skin more bareable - it felt like a natural comfortable coolness on my skin rather than hot/cold sweats.

When it turned out I didn't make the final jump yet I tried to take the smallest pc of sub in the morning & if I felt those chills I would take the clonidine & in that case I can't say for sure if it made a difference.

Good Luck
-A
  top of page  Top